Sunday, January 27, 2008

Is Lyrica doing anything but adding pounds?


I've been taking Lyrica fairly regularly for a few weeks now. I can't say it's done anything. I've read a lot about this on the internet--that it may just be a placebo effect. I guess, but I have gained weight on it and it can make you woozy until you're used to it. So it's doing something.

I'm thinking about stopping it.

Maybe I'll give it one more week, making sure I take it regularly, and see if I can see ANY benefit. If not, it's out of here.

1 comments:

a woman in pain said...

Hi Samantha,

I’ve been taking Lyrica for about a year and I have definitely put on weight. Within two months I noticed a few extra pounds. It’s not the only reason I’ve put on weight, but it’s a big factor.

I feel like it must slow down your metabolism. I don’t have any factual basis for that claim, that’s just my assumption.

Aside from the weight-gain, I think I’ve benefited from taking Lyrica. I take 150mg 3 times a day. Unfortunately, for me to really see a reduction in pain I have to take 200-300mg 3 times a day, and at that level I cannot think clearly or drive.

It’s a difficult drug to take. It’s very important to try and space it out and take it at the same time every day. How much are you taking? Have you tried increasing your dose?